Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes itching throughout the body while treating diabetes?

Answered by
Dr.
Dr. Saumya Mittal

Diabetologist

Practicing since :2004

Answered : 2881 Questions

default
Posted on Mon, 29 Aug 2016 in Skin Hair and Nails
Question: Hello sir... Iam from XXXXXXX .. Iam working in a bank.sir actually my promblem is itching all over the body...in daily. And iam having diabetes also.before fasting it's value is 115 mg and after fasting 255 mg. So iam used tablet boycott M. Problem is itching all over the body with red rashes on that time that red rash is very hot...so am pain ful.after half n hour red rash will disappear. This probelm is last 4 months... I used so many tablets.pls cure solution of about this pls help me... And give your valuable solution
doctor
Answered by Dr. Saumya Mittal 38 minutes later
Brief Answer:
Please add a picture

Detailed Answer:
Hi,
I am Dr Mittal.
I have read your message.
I think I can help you.
The symptoms of the query are quite suggestive of a possible nerve issue.
Thus is called diabetic neuropathy.
There is damage to nerves due to diabetes.
However , another possible cause in patients, especially diabetes patients is fungal infection.
So I would suggest that you upload a picture of the rashes.
I would like to help you find the best solution for your problem.
Best of luck. Dr Mittal.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Saumya Mittal 8 hours later
Hello sir... Thanks for u r reply I uploaded pic of red rashes... That rashes are disappear after half n hour.but red rash place very hot... Pls give best solution
doctor
Answered by Dr. Saumya Mittal 14 minutes later
Brief Answer:
Looks like a reaction

Detailed Answer:
Hi
The pictures are seen.
It looks like an alergic reaction.
Does this happen after the medication for diabetes?
What exactly is the components of your tablet- Boycott M?
HAve you tried any medications so far?
Let me know the response. We need to know what is causing the allergy.
Anything that you gave noticed, which triggers the reaction?
I suggest testing Nerve Conduction Study of all 4 limbs as well.
Any hospital with a neurology department can do it for you.
Let me know the above information.
Best of luck.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Saumya Mittal 9 hours later
Actually tablet is bigomet M.for diabetes which contains metformin hydrochloride sustained release 500 mg and methylcobalamin 750 mg tablets.and I am having blood pressure also I used tablet Telvas CT 40 which contains telmisatran and chlorthalidone tablets..and for allergy I used tablet montair LC and attratax 25mg.this is daily used tablets history.. Pls actually here Dr says... It's only allergic problem there is no nerve problem.. Pls
doctor
Answered by Dr. Saumya Mittal 11 hours later
Brief Answer:
Suggestions

Detailed Answer:
Hi,
Thanks for your response.
I have suggested that test for checking the nerve problem.
And it's nothing to worry about. It's not very serious issue like a stroke etc. Only you need to take care of it.
And yes, as of now I think it's allergy.
we don't know the cause of it from what we have discussed so far.
You really need to do some introspection as to what's causing the allergy.
It's there for half hour, and clears on its own.
So it's something you are doing or taking that causes it and once your system flushes it off you feel better.
I think you may think about the tablets 1st. Observe if it comes after any tablet.
I suggest the following tests - NCV ALL 4 LIMBS and Creatinine.
I have tried to make it as simple as possible. I hope that the information contained in this message will be able to help you find the best solution for your problem. Best of luck. Dr Mittal.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  

Recent questions on  Fungal infection

doctor1 MD

My groin area has become extremely painful in the last 2 day. I think it is some type of fungal infection. It hurts to walk and sit. When I towel...

doctor1 MD

Ive been to the er twice, because I can't afford a doctor. I've had this really itchy rash on my right leg upper thigh and on my groin area. Now my...

doctor1 MD

i m having problem of UTI and fungal infection both. since april i ve taken so many antibiotics. now my gynae advise me to take ornidazole 500 OD,...

doctor1 MD

my 6 year old daughter is having problems making to the bathroom and is as she is on her way to the bathroom, she can t hold it and leaks some...

doctor1 MD

My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2...

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is...